# SDR USAA2009092492621

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 50,032 hours, 33,157 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON FRAME SHEAR TIE AT BS 500, BL 0.  REPAIRED FRAME SHEAR TIE AT BS 500, BL 0 IAW EA 101420 & B737 SRM 53-00-07 REPAIR 3.
